Hi, I had a surgical abortion 5/6 weeks ago. I've been on Microgestin fe 1/20 for 4 weeks after the abortion. I've had unprotected sex 3 times during the 4 weeks of taking the pill. During my "placebo" pills, I think I started my period on the 3rd day. It was nothing but dark brown / dark red blood for 6 days. On the 7th day I didn't bleed. Now I'm on the 8th day & I'm bleeding again. But this time its red blood. I've not continued taking a new pack of pills, because im planning on taking the depo shot next week. I also have been diagnosed with the flu yesterday, I've been taking medications for it. I'm just confused to why I'm bleeding again..
- Microgestin Fe 1 / 20 Information for Consumers
- Microgestin Fe 1 / 20 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Microgestin Fe 1 / 20 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jul 2013 • 1 answer
Posted 22 Aug 2014 • 2 answers
Posted 25 Jun 2015 • 1 answer
Posted 24 Dec 2015 • 1 answer
Microgestin FE 1.5/30 - I forgot to take a pill in the morning so in the evening I took it, this was
Posted 26 Sep 2016 • 0 answers